# SDR UALA2013041002423

- Difficulty date: April 9, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 41,269 hours, 16,965 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 185
- Condition: Faulty
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

F-CTL ELAC 1 PITCH FAULT PROG TEXT:  - ITEM ROLLED FORWARD.  (COMPLIED WITH MEL)  RPR-  :T/S FAULT TO ELAC 1.  REMOVED AND REPLACED ELAC 1, OPS CHECK GOOD.  CAT THREE PERFORMED, SEE SEQ 2692006.
